# SDR 2007FA0000124

- Difficulty date: September 26, 2006
- Submitted: February 13, 2007
- Operation: General aviation
- Aircraft: N586US
- Make and model: Boeing 737301
- Aircraft serial: 23931
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577266
- Condition: Gouged
- Location: Bs 860-885
- Part time: 53,459 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE, STA 860 THRU 885, LBL 8 THRU RBL 8, UNDER DORSAL FIN BLADE SEAL, SKIN IS GOUGED.  (K)
